CSpace
The 3D Non-isentropic Compressible Euler Equations with Damping in a Bounded Domain
Zhang, Yinghui1; Wu, Guochun2
2016-11-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume37Issue:6Pages:915-928
AbstractThe authors investigate the global existence and asymptotic behavior of classical solutions to the 3D non-isentropic compressible Euler equations with damping on a bounded domain with slip boundary condition. The global existence and uniqueness of classical solutions are obtained when the initial data are near an equilibrium. Furthermore, the exponential convergence rates of the pressure and velocity are also proved by delicate energy methods.
KeywordNon-isentropic Euler equations Damping Exponential convergence
DOI10.1007/s11401-016-1039-4
Language英语
Funding ProjectNational Natural Science Foundation of China[11301172] ; National Natural Science Foundation of China[11226170] ; National Natural Science Foundation of China[11571280] ; Scientific Research Fund of Hunan Provincial Education Department[14B077]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000393125400009
PublisherSHANGHAI SCIENTIFIC TECHNOLOGY LITERATURE PUBLISHING HOUSE
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24635
Collection中国科学院数学与系统科学研究院
Affiliation1.Hunan Inst Sci & Technol, Dept Math, Yueyang 414006, Hunan, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Yinghui,Wu, Guochun. The 3D Non-isentropic Compressible Euler Equations with Damping in a Bounded Domain[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,2016,37(6):915-928.
APA Zhang, Yinghui,&Wu, Guochun.(2016).The 3D Non-isentropic Compressible Euler Equations with Damping in a Bounded Domain.CHINESE ANNALS OF MATHEMATICS SERIES B,37(6),915-928.
MLA Zhang, Yinghui,et al."The 3D Non-isentropic Compressible Euler Equations with Damping in a Bounded Domain".CHINESE ANNALS OF MATHEMATICS SERIES B 37.6(2016):915-928.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Yinghui]'s Articles
[Wu, Guochun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Yinghui]'s Articles
[Wu, Guochun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Yinghui]'s Articles
[Wu, Guochun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.